MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Codes Premature Discharge of Battery (1057); Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the device was interrogated and premature batter depletion was suspected.Post paced t-wave oversensing was also noted.The device was explanted.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of premature depletion and oversensing could not be confirmed in the lab.Interrogation of the device revealed the device was above the elective replacement indicator when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Pacing, sensing, impedance, high voltage (hv) output, and the patient notifier were tested and no anomalies were detected.The cause of the field event remains undetermined.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8325755
Report Number2938836-2019-00947
Device Sequence Number2137955
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2011
Device Model NumberCD1215-36
Device Lot Number2921914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;